# SDR AALA2018071099050

- Difficulty date: July 5, 2018
- Submitted: July 10, 2018
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 16,715 hours, 3,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR LIGHT UNDER EXIT SIGN IS MISSING THE COVER.  INSTALLED THE LIGHT COVER IAW MM 33-51-11.
